How is this pill affecting me?Visitor's Question from a 21-30 year old Female
ok, here goes...
I am with my fiance for 2 years now and i love him to bits! i have also been on the cilest pill for the past 3 years, i havent really heard until now but is it true that this pill been the highest pill ie. highest hormones can make you feel depressed, i have tracked my slight depression back to the time i started this pill...do you think i should change it? im seriously thinking about it! also my sex drive seems to have suffered alot too, could this be the problem? i have looked this up on the internet and my symtoms seem to match what other people have said about this particular pill.
any advice greatly appreciated!
I'm not a doctor and you've already done the internet search. Best bet is to talk this over with your doctor.
It's good that you are paying attention to symptoms that might relate to your medication.
Sorry I have nothing more to help you with.
-- from George
One of Your Friendly Advisors at RomanceClass.com
Speak Your Mind - Share your Thoughts on this Question!
All Advice in the category - Kissing / Intimacy
Browse our Answer Database- Browse Answers by Question Category
- Browse Answers by Age Group
- Browse Answers by Date of Response
Please read through the advice on this site before you Submit your Own Question! We have thousands of pages of valuable advice that can immediately help you with your situation.